Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor-side effects

Posted by Marty7294 on March 24, 2001, at 2:54:32

In reply to Effexor-side effects, posted by Lisa on December 30, 1998, at 12:34:47

Hi there...
Has anyone out there with diabetes experienced
particular problems with withdrawl from Efexor?
My stepfather has been off of the drug for 5 weeks
and still suffers pretty badly from side effects,
including drowsiness and muddy thinking...
Any info much appreciated.
Cheers!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Marty7294 thread:1893
URL: http://www.dr-bob.org/babble/20010319/msgs/57351.html